MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRAY FCMS URNMTR SIL 16FR 10ML

Medline Industries, LP MEDLINE; TRAY FCMS URNMTR SIL 16FR 10ML
Catalog Number UROT1076A
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "a nurse attempted to insert a foley catheter on a patient x2 and the balloon burst when inflated.".
 
Additional Manufacturer Narrative
It was reported that "a nurse attempted to insert a foley catheter on a patient x2 and the balloon burst when inflated." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
TRAY FCMS URNMTR SIL 16FR 10ML
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093--275
MDR Report Key50813083
Report Number1417592-2026-10102
Device Sequence Number18673965
Product Code OHR
UDI-Device Identifier10195327391539
UDI-Public10195327391539
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUROT1076A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age59 YR
Patient SexFemale
Patient Weight95 LB
Patient RaceWhite